Skip to content
Guinea Pig
avatar
An_250631 posted:
Diagnosed 3 years ago, on and off of many drugs, found something that works, fentanyl patches, oxycodone for breakthrough and Lyrica. Dr and I decided together to lower the oxycodone dose, and I am SUFFERING! Normal pain, fatigue and now increased joint pain, especially in my knees, feeling lots of anxiety and crying easily. It's been 3 weeks since I tapered down the dose, so the Dr. Says I shouldn't be feeling any of this. Advice?
Reply
 
avatar
BetteK responded:
An, won't your doc return you to your previous dosage? If not, check out all your meds to see if any are NSAID's. If not, try some aspirin or naprosin for your joints. (Be sure to take with a WHOLE glass of water and/or a meal to preserve stomach lining.) If you're having joint pain, it may be arthritic. Start with the cheapest, probably generic aspirin.

If it is going to work, you should notice some improvement with your first dose.

Often when you don't want to use a lot of one drug you keep its dosage low and add another low dose med.

I'm sure you'll get lots of other tips here. There are some pretty savy posters here.

BetteK


Helpful Tips

Living Well with Fibromyalgia
Greetings! I have learned patience and a positive attitude is key to my pain management. I developed Fibromyalgia after a hysterectomy in ... More
Was this Helpful?
191 of 208 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.